Journal article icon

Journal article

Scattering amplitudes and BCFW recursion in twistor space

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/JHEP01(2010)064

Authors


Skinner, D More by this author
Journal:
JOURNAL OF HIGH ENERGY PHYSICS
Volume:
2010
Issue:
1
Publication date:
2010-01-05
DOI:
EISSN:
1029-8479
ISSN:
1029-8479
URN:
uuid:d98f6eee-f6de-484b-b055-438a77b60799
Source identifiers:
219180
Local pid:
pubs:219180

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP